# SDR USAA060228

- Difficulty date: February 13, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N608AU
- Make and model: Boeing 757225
- Aircraft serial: 22204
- Aircraft time: 66,335 hours, 66,335 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK R2 DOOR BEHIND UPPER FWD DOOR STOP.  TRIMMED OUT DAMAGE, REPAIR DOUBLERS, PRIME AND INSTALL IAW EA 97407, DEFECT SIZE: 3".
